Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Excessive Sleepiness JohnFromCalifornia

Posted by Mariposa on January 1, 2004, at 12:17:16

In reply to Re: Excessive Sleepiness, posted by JohnFromCalifornia on December 31, 2003, at 20:08:47

> > I have been on lex 20mg for about 3 weeks now. I am SOOO sleepy I find myself very demotivated... find myself more and more "antisocial" wanting to hibernate alone with my 2 golden retrievers ... I used to go to the gym 5x a week which I feel helped my dep/anx also but don't even feel like doing that. Any words of hope?
>
> I'm going down the very same road. After two weeks I have to drag myself out of bed. Though middle-aged I'm a cyclist and my weekly riding went from 150 miles to zero.
>
> Still, I'm going to stick it out. I figure the seratonin really must be coming back -- that chemical controls your sleep as well as your mood, so if it's affecting one area it may well affect the other.
>
> One thing I've discovered is because I sleep so well these days, if I FORCE myself out of bed and get busy at something, my mental focus and energy level is actually quite high.
>
> So I suggest you stick it out too, and hopefully side effects like sleepiness will give way to generally brighter and more placid state of mind.
>
>

Have had the same experience....it's like the brain is sleepy but body is not...ignore brain, get moving and lethargy evaporates. I find Lex can be quite *energizing*.

Happy New Year everyone!~~~8|8


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mariposa thread:109458
URL: http://www.dr-bob.org/babble/20031231/msgs/295368.html